# SDR GTIA012072

- Difficulty date: August 31, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5610 · Flight Compartment Windows
- Part: Retainer
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND COCKPIT OVERHEAD WINDOW OUTER RETAINER CRACKED.  REMOVED UPPER WINDOW OUTER RETAINER.  LOCATE AND DRILL NEW RETAINER WINDOW.  INSTALLED RETAINER WINDOW.  INSTALLED EXTERNAL DOUBLER IAW MD80 SERVICE BULLETIN 56-11-R3.  (M)
